# SDR ABXA9600242

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031533
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT WILL NOT STAY IN A LOCKED POSITION.  LUBRICATED FIRST OFFICER'S SEAT, OPS CHECK GOOD IN ALL POSITIONS.
